# SDR 95ZZZX836

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N685F
- Make and model: Hughes 369E
- Aircraft serial: 0512E
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 369A8113
- Condition: Loose
- Location: Start Pump
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREWS DESCRIBED AN INTERMITTENT VIBRATION THAT COULD BE FELT THROUGHOUT THE AIRCRAFT DURING FLIGHT.  ALSO, A HESITANT START AND A FLUCTUATING TOT INDICATION WAS SQUAWKED.  AFTER FLYING OVER 2 HOURS AND BEING LOW IN FUEL, DUPLICATED ALL THREE PROBLEMS.  DISCOVERED THESE PROBLEMS WOULD STOP WITH START PUMP ACTIVATED.  WHILE INSPECTING THE FUEL SUPPLY SYSTEM, DISCOVERED THE FUEL SUPPLY HOSE ASSY FROM THE START PUMP TO THE FUEL SHUT-OFF VALVE WAS LOOSE AT THE VALVE.  THIS ALLOWED AIR TO BE SUCKED INTO THE SYSTEM.  REPLACED HOSE ASSY AND PROBLEMS HAVE NOT RECURRED.
